# SDR FDEA201607132419

- Difficulty date: July 13, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0503504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD FLAP, OTBD FWD HINGE, WING SIDE, BARREL NUT LOWER BOLT HOLE FOUND CORROSION.  CORROSION AT RT WING, OTBD FLAP, OTBD FORWARD HINGE, WING SIDE, BARREL NUT LOWER BOLT HOLE, NR 7 HOLE, REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-44-09.  EXISTING HOLE DIA: 0.424", FINAL HOLE DIA: 0.456". MAXIMUM ALLOWABLE HOLE DIA: 0.391", REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED IAW EA 1-5750-T0309816, A PART 2, STEP 1C.  TITLE: WINGS-FLIGHT SURFACES-EO 1-5750-7-5002-RT WING-OTBD FLAP, OTBD HINGE ASSY, WING SIDE, CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.  REFER TO WRI: 57506779 FOR WORK DETAILS.
